MathSciNet Relay Station
MathSciNet bibliographic data
MR2286051 (2007k:13034) 13D40 (13H10 13N10 68Q25)
Zanello, Fabrizio Partial derivatives of a generic subspace of a vector space of forms: quotients of level algebras of arbitrary type. Trans. Amer. Math. Soc. 359 (2007), no. 6, 2675–2686 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement